# SDR COMA0660515

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N591CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 26,632 hours, 23,858 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5343- DURING TAKEOFF ROLL, RECEIVED AN IDG NR 1 CAUTION MESSAGE, CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  SERVICED THE NR 1 INTEGRATED DRIVE GENERATOR.
